# SDR QMLA2012060912095

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N902LC
- Make and model: Doug MD 900
- Aircraft serial: 900001
- Aircraft time: 2,235 hours, 8,865 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 900D1400006101
- Part serial: 0062190119
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,234 hours, 8,865 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHIP LIGHT MAIN ROTOR TRANSMISSION.
